Journal article icon

Journal article

Topologically disordered Hubbard models and the electronic structure of expanded Cs: A numerical study

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/bbpc.19961000203

Authors


Koslowski, T More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Journal:
BERICHTE DER BUNSEN-GESELLSCHAFT-PHYSICAL CHEMISTRY CHEMICAL PHYSICS
Volume:
100
Issue:
2
Pages:
101-108
Publication date:
1996-02-05
DOI:
ISSN:
0005-9021
URN:
uuid:25435787-189b-4c51-b958-27c5ea5f6708
Source identifiers:
45262
Local pid:
pubs:45262

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP